Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry


Author: Sam Payne
Journal: Bull. Amer. Math. Soc. 52 (2015), 223-247
MSC (2010): Primary 32K10; Secondary 14B05, 14T05, 32J05, 32S45, 32S50
Published electronically: August 18, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note surveys basic topological properties of nonarchimedean analytic spaces, in the sense of Berkovich, including the recent tameness results of Hrushovski and Loeser. We also discuss interactions between the topology of nonarchimedean analytic spaces and classical algebraic geometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 32K10, 14B05, 14T05, 32J05, 32S45, 32S50

Retrieve articles in all journals with MSC (2010): 32K10, 14B05, 14T05, 32J05, 32S45, 32S50


Additional Information

Sam Payne
Affiliation: Department of Mathematics, Yale University, 10 Hillhouse Ave., New Haven, Connecticut 06511
Email: sam.payne@yale.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-2014-01469-7
PII: S 0273-0979(2014)01469-7
Received by editor(s): September 30, 2013
Published electronically: August 18, 2014
Additional Notes: The author was partially supported by NSF DMS-1068689 and NSF CAREER DMS-1149054.
Article copyright: © Copyright 2014 American Mathematical Society